# SDR IPXA2020041054049

- Difficulty date: March 6, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AFA31131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO LONGERON 48R HAS CORROSION BETWEEN STA. 1701 - 1721.REMOVED AND REPLACED CORRODED CENTER CARGO LONGERON 48R BETWEEN STA. 1701 - 1721 IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
